# SDR 98ZZZX1326

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98437
- Make and model: Cessna 421C
- Aircraft serial: 421C0040
- System (JASC): 5711 · Wing Spar
- Part: Rib Assy
- Part number: 51221103
- Condition: Buckled
- Location: Lt Ws 58.94
- Part time: 5,917 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, RIB AT LT WS 58.94 WAS FOUND BUCKLED.  DAMAGE EXTENDED FROM 2.50 INCHES AFT OF MAIN SPAR AT TOP TO 7 INCHES AFT OF MAIN SPAR AT BOTTOM.  SUSPECT CAUSED BY HARD LANDING.  MANUFACTURER HAS BEEN CONTACTED FOR RECOMMENDATIONS.
